MAUDE Adverse Event Report: BAUSCH + LOMB BASIC VACUUM PHACO PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB BASIC VACUUM PHACO PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5110
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sterilization and lot history records were reviewed and found to be acceptable.
 
Event or Problem Description
The sleeve collapsed during insertion and would not enter the incision smoothly.Additional force was needed to insert the sleeve.There was no reported impact to the patient.
 
Additional Manufacturer Narrative
Evaluation completed.One blue irrigation sleeve was returned inside a test chamber.Visual inspection found the sleeve dirty with dried solutions and particulates.Microscopic examination of the sleeve found a tear at one of the port holes.

Brand Name
BASIC VACUUM PHACO PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key6552675
Report Number0001920664-2017-00171
Device Sequence Number10919569
Product Code HQC
UDI-Device Identifier20757770057010
UDI-Public(01)20757770057010(17)180325
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/25/2018
Device Model NumberBL5110
Device Lot NumberV8157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/13/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/08/2017
Supplement Report FDA Received Date06/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1